# SDR CALA2011092700624

- Difficulty date: September 26, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N78001
- Make and model: Boeing 777224
- Aircraft serial: 27577
- Aircraft time: 64,391 hours, 6,850 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Part serial: P1353
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 20,408 hours, 10,729 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU HAD AUTO SHUT DOWN.  REMOVED AND REPLACED APU PER AMM 49-11-01.  OPS AND LEAK CK GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1016129  S/N OFF 01353 APU, AUXILIARY.  OFF 25-4911-9-0001 1353, ON 25-4911-9-0001 1286.
